Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2015, 2:34 PM MDT for 4 counties in North Dakota. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2015, 2:34 PM MDT (20:34 UTC)
- Expired
- Jun 2, 2015, 3:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dunn County, ND, Mercer County, ND, Morton County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 111 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:22 PM MDT | FUNNEL CLOUD | 3 W Hebron, ND | |
| Jun 2, 3:25 PM MDT | HAIL 1.25 | Hebron, ND | REPORTED VIA SOCIAL MEDIA |
| Jun 2, 3:29 PM MDT | HAIL 0.88 | Hebron, ND | |
| Jun 2, 3:39 PM MDT | HAIL 1 | 5 E Hebron, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:46 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
357
WUUS53 KBIS 022034
SVRBIS
NDC025-057-059-089-022130-
/O.NEW.KBIS.SV.W.0023.150602T2034Z-150602T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
334 PM CDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 430 PM CDT/330 PM MDT/
* AT 333 PM CDT /233 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES SOUTHWEST OF MARSHALL...OR 19 MILES NORTHEAST OF DICKINSON...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HEBRON AROUND 415 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HIRSCHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR
PARTS OF SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4697 10263 4714 10253 4708 10176 4698 10175
4677 10185
TIME...MOT...LOC 2033Z 281DEG 26KT 4704 10244
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
SCHILD2 follow-up statements
516
WWUS53 KBIS 022046
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT TUE JUN 2 2015
NDC025-057-059-089-022130-
/O.CON.KBIS.SV.W.0023.000000T0000Z-150602T2130Z/
STARK ND-DUNN ND-MORTON ND-MERCER ND-
346 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
CDT/330 PM MDT/ FOR NORTHEASTERN STARK...SOUTHEASTERN DUNN...
NORTHWESTERN MORTON AND SOUTHWESTERN MERCER COUNTIES...
AT 345 PM CDT /245 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES SOUTH OF MARSHALL...OR 24 MILES NORTHEAST OF DICKINSON...MOVING
EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HEBRON AROUND 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR
PARTS OF SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4695 10254 4713 10244 4708 10176 4698 10175
4677 10185
TIME...MOT...LOC 2045Z 281DEG 26KT 4702 10231
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SCHILD040
WWUS53 KBIS 022107
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
407 PM CDT TUE JUN 2 2015
NDC025-057-059-089-022130-
/O.CON.KBIS.SV.W.0023.000000T0000Z-150602T2130Z/
STARK ND-DUNN ND-MORTON ND-MERCER ND-
407 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
CDT/330 PM MDT/ FOR NORTHEASTERN STARK...SOUTHEASTERN DUNN...
NORTHWESTERN MORTON AND SOUTHWESTERN MERCER COUNTIES...
AT 405 PM CDT /305 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES NORTHWEST OF HEBRON...OR 18 MILES NORTHWEST OF GLEN ULLIN...
MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HEBRON AROUND 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR
PARTS OF SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4692 10237 4710 10229 4706 10176 4698 10175
4677 10185
TIME...MOT...LOC 2105Z 289DEG 25KT 4698 10214
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:14 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 2, 1:14 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 214 PM CDT TUE JUN 2 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 206 PM CDT TUE JUN 2 2015 MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD IS RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. VERY MOIST AND UNSTABLE ATMOSPHERE IS SETTING UP OVER CENTRAL NORTH DAKOTA THIS AFTERNOON. SURFACE BASED CAPE VALUES ARE EXCEEDING 3000J/KG AS OF 1 PM THIS AFTERNOON...WITH 30-35 KNOTS OF BULK SHEAR SOUTH CENTRAL...AND PWATS IN EXCESS OF AN INCH OVER ALL BUT SOUTHWEST NORTH DAKOTA...AND OVER 1.3 IN OVER THE JAMES RIVER VALLEY. A SURFACE BOUNDARY REMAINS FROM WEST CENTRAL INTO NORTH CENTRAL NORTH DAKOTA WITH SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING ALONG AND NORTH OF THIS BOUNDARY. TO THE SOUTH... SURFACE LOW PRESSURE IS SITUATED NEAR MOBRIDGE SOUTH DAKOTA WITH CLEAR TO PARTLY CLOUDY SKIES OVER THE FAR SOUTHWEST AND SOUTH CENTRAL...AIDING IN THE SURFACE DESTABILIZATION. WILL BE SENDING UP A SPECIAL 18Z SOUNDING TODAY. MESOSCALE MODELS ARE GIVING VARIOUS SOLUTIONS ON HOW CONVECTION MAY EVOLVE THIS AFTERNOON/EVENING. IN GENERAL...MESOSCALE MODELS HAVE TRIED TO DEVELOP A FEW SUPERCELLS OVER WESTERN NORTH DAKOTA ALONG THE FRONTAL BOUNDARY AND TRACKING SOUTHEAST ACROSS SOUTH CENTRAL NORTH DAKOTA DURING THE MID TO LATE AFTERNOON. THEN ADDITIONAL CONVECTION DEVELOPS LATE AFTERNOON/EARLY THIS EVENING OVER THE JAMES RIVER VALLEY INTO SOUTH DAKOTA AND TRACKS EAST. LATEST WRF DEVELOPS A QLCS OVER WESTERN NORTH DAKOTA AND TRACKS IT ACROSS THE STATE. THE 12Z HOPWRF KEEPS CONVECTION PRETTY MUCH OUT OF THE CWA TODAY WITH CELLS DEVELOPING JUST SOUTHEAST OF JAMESTOWN AND TRACKING INTO SOUTHEAST NORTH DAKOTA. NO MATTER WHAT EVENTUALLY HAPPENS...ANY THUNDERSTORMS THAT DO DEVELOP ACROSS THE SOUTHERN HALF OF THE STATE WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL...DAMAGING WINDS WILL BE THE MOST OBVIOUS THREATS...BUT VERY HEAVY RAIN WILL ALSO BE A THREAT AND A TORNADO CANNOT BE RULED OUT WITH ANY DISCRETE SUPERCELL THUNDERSTORM THAT DEVELOPS. THE SEVERE WEATHER THREAT SHOULD LESSEN FROM WEST TO EAST THIS EVENING...MUCH EARLIER THAN LAST NIGHTS ROUND OF SEVERE WEATHER. AS THE SURFACE LOW PRESSURE SYSTEM TRACKS EAST LATE TONIGHT AND WEDNESDAY MODELS ARE INDICATING ABUNDANT LOW LEVEL STRATUS DEVELOPING IN A NORTH FLOW. EXPECT A MUCH COOLER DAY WEDNESDAY WITH SHOWERS ENDING ACROSS THE NORTH CENTRAL INTO THE JAMES RIVER VALLEY WEDNESDAY MORNING. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 206 PM CDT TUE JUN 2 2015 AN ACTIVE WEATHER PATTERN WILL HIGHLIGHT THE LONG TERM. EARLIER MODEL RUNS INDICATED AN UPPER LEVEL RIDGE OVER NORTH DAKOTA THROUGH LATE WEEK. NOW INDICATIONS ARE THIS RIDGE WILL BE FURTHER TO EAST...ALLOWING MOST OF NORTH DAKOTA TO RESIDE IN SOUTHWEST FLOW ALOFT AS A DEEP UPPER LEVEL LONGWAVE TROUGH DEVELOPS ACROSS THE WEST COAST. THIS WILL ALLOW NUMEROUS SHORTWAVE TROUGHS TO TRAVERSE THE NORTHERN PLAINS. THIS WILL BRING A NEARLY DAILY CHANCE FOR THUNDERSTORMS. TEMPERATURES SHOULD GENERALLY BE IN THE 70S AND 80S DURING THE AFTERNOON HOURS THROUGH THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 206 PM CDT TUE JUN 2 2015 SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE NORTHWEST AND NORTH CENTRAL INCLUDING KISN AND KMOT WITH MVFR TO EVEN IFR CEILINGS. SCATTERED MVFR CEILINGS FROM KDIK TO KBIS AND KJMS ARE EXPECTED TO LIFT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHERN HALF THIS AFTERNOON AND TRACK SOUTHEAST. ADDED A MENTION OF THUNDER THROUGH AROUND 21 UTC AT KDIK...00 UTC AT KBIS AND 02 UTC AT KJMS. ANY STORM CAN EXPECT TO HAVE MVFR-IFR CEILING/VSBYS IN VERY HEAVY RAIN. MVFR TO OCCASIONAL IFR CEILINGS CONTINUE LATER TONIGHT INTO WEDNESDAY AS SURFACE FLOW TURNS NORTH WITH LOWER STRATUS REMAINING THROUGH 18Z WEDNESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...AJ AVIATION...TWH
Hazardous weather outlook, Jun 2, 1:22 PM MDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 222 PM CDT TUE JUN 2 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 222 PM CDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE SCATTERED OVER THE AREA THIS AFTERNOON INTO TONIGHT. SOME OF THE STORMS FROM MID AFTERNOON THROUGH THIS EVENING COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY HEAVY RAIN THAT COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. THE GREATEST THREAT IS IN THE AREA SOUTH OF HIGHWAY 2 AND EAST OF HIGHWAY 85. ALSO...AN ISOLATED TORNADO IS POSSIBLE LATER TODAY OVER THE FAR SOUTH CENTRAL INTO THE SOUTHERN JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...KEEP ALERT THROUGH THE DAY AND INTO THE EVENING. REPORT ALL HAIL...WIND OVER 40 MPH...AND HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. PLEASE SUMMIT REPORTS TO OUR SOCIAL MEDIA PAGES AT FACEBOOK.COM/NWSBISMARCK...TWITTER.COM/NWSBISMARCK OR GIVE US A CALL AT 701-223-4582. TWH/AJ
In the hours before
Local storm report, Jun 2, 1:53 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
253 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM FUNNEL CLOUD 2 W DICKINSON 46.88N 102.83W
06/02/2015 STARK ND LAW ENFORCEMENT
REPORTED BY EMERGENCY MANAGER WITH PHOTO EMAILED AND
OBVIOUS FUNNEL.
&&
SCHECKLocal storm report, Jun 2, 2:01 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL PRAIRIE KNIGHTS RESORT 46.27N 100.64W
06/02/2015 E1.00 INCH SIOUX ND PUBLIC
HAIL LASTED AROUND 10 MINUTES AND HEAVY RAIN ALSO
REPORTED
&&
MMATHEWSLocal storm report, Jun 2, 2:04 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
304 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 8 E PRAIRIE KNIGHTS RES 46.27N 100.47W
06/02/2015 M0.88 INCH EMMONS ND LAW ENFORCEMENT
&&
MMATHEWSLocal storm report, Jun 2, 2:06 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
306 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FUNNEL CLOUD 3 SW KILLDEER 47.34N 102.80W
06/02/2015 DUNN ND LAW ENFORCEMENT
LAW ENFORCEMENT OFFICER COULD NOT VERIFY TOUCHDOWN.
THREE 911 CALLS ALSO REPORTED FUNNEL CLOUDS.
&&
SCHECKSpecial weather statement, Jun 2, 2:16 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT TUE JUN 2 2015
NDZ010-017>019-021-033-022100-
STARK ND-MOUNTRAIL ND-MERCER ND-MCKENZIE ND-MCLEAN ND-DUNN ND-
316 PM CDT TUE JUN 2 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STARK...
EAST CENTRAL MCKENZIE...DUNN...NORTHWESTERN MCLEAN...SOUTH CENTRAL
MOUNTRAIL AND WESTERN MERCER COUNTIES...
AT 314 PM CDT /214 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF 4 BEARS LODGE TO 9 MILES NORTH OF TAYLOR...AND MOVING NORTHEAST AT
25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KILLDEER...NEW TOWN...HALLIDAY...DUNN CENTER...DODGE...MARSHALL...VAN
HOOK PARK...LITTLE MISSOURI STATE PARK...MANDAREE...MCKENZIE BAY
RECREATION AREA...SKUNK CREEK BAY RECREATION AREA...TWIN BUTTES...
PARSHALL BAY RECREATION AREA...HIRSCHVILLE...OAKDALE...POUCH POINT
RECREATION AREA AND JOHNSONS CORNER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4785 10304 4802 10232 4699 10198 4698 10209
4694 10210 4694 10263
TIME...MOT...LOC 2014Z 231DEG 23KT 4790 10280 4703 10248
SCHILDLocal storm report, Jun 2, 2:22 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TORNADO 3 W KILLDEER 47.37N 102.82W
06/02/2015 DUNN ND PUBLIC
A PUBLIC TWEET RETWEETED BY MEDIA SHOWED A WEAK
TORNADO. NO DAMAGE REPORTED.
&&
SCHECKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:21 PM MDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 1, 6:47 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau | 43 min |
| Jun 1, 7:25 PM MDT | Special Weather Statement | BIS | McLean | 50 min |
| Jun 1, 7:35 PM MDT | Special Weather Statement | BIS | Rolette | 40 min |
| Jun 1, 7:49 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 56 min |
| Jun 1, 8:32 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 32 min |
| Jun 1, 8:51 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 54 min |
| Jun 1, 9:59 PM MDT | Special Weather Statement | BIS | Mercer, Oliver | 31 min |
| Jun 1, 10:04 PM MDT | Special Weather Statement | BIS | Dunn | 26 min |
| Jun 1, 10:46 PM MDT | Special Weather Statement | BIS | Dunn, Mercer, Oliver | 44 min |
| Jun 1, 11:12 PM MDT | Special Weather Statement | BIS | Oliver | 48 min |
| Jun 1, 11:28 PM MDT | Areal Flood Advisory | BIS | Dunn, McLean, Mercer, Oliver | 8 hr |
| Jun 2, 12:27 AM MDT | Special Weather Statement | BIS | Billings, Golden Valley | 48 min |
| Jun 2, 4:11 AM MDT | Special Weather Statement | BIS | Logan | 49 min |
| Jun 2, 1:43 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 62 min |
| Jun 2, 2:16 PM MDT | Special Weather Statement | BIS | Dunn | 44 min |
| Jun 2, 2:43 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Jun 2, 2:52 PM MDT | Severe Thunderstorm Warning | BIS | Emmons | 53 min |
| Jun 2, 3:25 PM MDT | Tornado Warning | BIS | Morton, Stark | 35 min |
| Jun 2, 3:48 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 57 min |
| Jun 2, 3:53 PM MDT | Special Weather Statement | BIS | Mountrail | 52 min |
| Jun 2, 4:07 PM MDT | Tornado Warning | BIS | McLean | 23 min |
| Jun 2, 4:44 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 61 min |
| Jun 2, 5:36 PM MDT | Special Weather Statement | BIS | Foster | 39 min |
| Jun 2, 5:39 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.